Jump to content

Just Curious


masumeh
 Share

Meds and Hypermobility Joint  

13 members have voted

You do not have permission to vote in this poll, or see the poll results. Please sign in or register to vote in this poll.

Recommended Posts

First time posting a poll question....but it's been bugging me. For those taking medication related to POTS, who also suffer from symptoms related to loose joints (like subluxation-dislocation, etc.), did you notice any before-and-after differences correlating to being on and off medication? If so, please elaborate if possible in comments...and also please note which medication you are taking and what kind of joint hypermobility you experience.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...